# SDR FDEA202503180442

- Difficulty date: March 18, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 713
- Aircraft time: 51,147 hours, 27,268 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Power Supply
- Part number: 321491
- Part serial: 002824
- Condition: Unknown
- Location: Zone 800
- Part time: 15,125 hours, 9,204 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE WILL NOT ARM.    ECAM SLIDE INDICATION SYSTEM FOR R1 DOOR - INOP. DOOR ESCAPE SLIDE   ARMING SYSTEM IS TO BE VERIFIED AS FULLY ARMED PRIOR TO EACH DEPARTURE."   AMM: 52-73-00-05-01 ALONG WITH NO SLIDE ARMED INDICATION, T/S'G NOTATED THAT BOTH R-1 &   L-1 ESCAPE SLIDE WARNING LIGHTS ALSO FAILED TO ILLUMINATE WITH TEST BUTTON PUSHED.  DISCONNECTED THE ELECTRICAL CONNECTOR (70WN-A) FROM THE ASPSU, RE-CONNECTED,   GOOD BITE, RE-TESTED ESCAPE SLIDE WARNING LIGHTS NOW ILLUMINATE AND R-1/L-1 DOOR   SLIDE ARM INDICATION SHOWS ON ECAM DOOR PAGE WHEN DOORS ARMED.
